# SDR DALA2023031701949

- Difficulty date: March 12, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 106,308 hours, 15,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 AFT CARGO SHEAR TIE AT STA 1197+132,S-38R TO S-39R FOUND CORROSION. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767 SRM 53-00-07 (2666730)
